Simple models of quasihomogeneous projective 3-folds.

Kebekus, Stefan

Documenta Mathematica (1998)

  • Volume: 3, page 15-26
  • ISSN: 1431-0643

How to cite


Kebekus, Stefan. "Simple models of quasihomogeneous projective 3-folds.." Documenta Mathematica 3 (1998): 15-26. <>.

author = {Kebekus, Stefan},
journal = {Documenta Mathematica},
keywords = {quasihomogeneous 3-fold; equivariant rational map},
language = {eng},
pages = {15-26},
publisher = {Universiät Bielefeld, Fakultät für Mathematik},
title = {Simple models of quasihomogeneous projective 3-folds.},
url = {},
volume = {3},
year = {1998},

AU - Kebekus, Stefan
TI - Simple models of quasihomogeneous projective 3-folds.
JO - Documenta Mathematica
PY - 1998
PB - Universiät Bielefeld, Fakultät für Mathematik
VL - 3
SP - 15
EP - 26
LA - eng
KW - quasihomogeneous 3-fold; equivariant rational map
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.